# SDR REXA2022100502203

- Difficulty date: October 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 319.00 AND 333.00.	REPLACED STGR21R BETWEEN FS280 AND FS333 P/N SH670-31636-1 IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
